MathSciNet Relay Station
MathSciNet bibliographic data
MR400417 (53 #4251) 60J50
Maisonneuve, Bernard Exit systems. Ann. Probability 3 (1975), no. 3, 399–411.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement